Jump to content

I don't know how a month out


Recommended Posts

How is it that even after reducing my dose down to .03mg before jumping off, literally 3 one hundreths of a milligram, I can actually still keep feeling worse a month out.  I also don't know how when I already feel so bad I can keep feeling worse.  I had had some inkling that there was a possibility that that last step might be a doozy, but I thought that I had mitigated the risk by taking the dose so low.  The mantra that things will get better seems so meaningless when this far out it's still getting worse, better seems too far away to be encouraging.
Link to comment
Share on other sites

Hi sweet:

 

When I was done with my titration, I was very surprised when things got worse for me.  I was angry because I felt as if I had had made such a great accomplishment, and worked so hard.  Unfortunately, the withdrawals can be just as difficult or more difficult post benzo.  This is temporary though.  I understand that you feel you reacted to a reduction around .03, but that may actually have nothing to do with it.  It's important to accept that this will be a long process, perhaps of months.  Eventually you will get better though.  Hang in there!

 

Draftsman

Link to comment
Share on other sites

Sweet -

 

I'm almost 6 weeks off Lorazepam and having possibly my worst day yet, so I very much sympathize and feel bad for you.  Everyone keeps saying that things will get better, so we all have to believe that.  Hang in there!

 

Rico

Link to comment
Share on other sites

My worst day post taper was at about 4 or 5 weeks off. It was followed by a pretty awful week or two. It has improved but I expect to see more day's like that unfortunately because that seems to be the nature of the beast.

 

Jeff M.

Link to comment
Share on other sites

Thanks guys.  While I have definitely heard people say that acute withdrawal lasts around 6-8 weeks, it never occured to me that it would be getting worse for most of it.  With my other 9 tapers, no matter how bad it was or long it lasted, days 5-10 were always the worst.  This is so brutal.
Link to comment
Share on other sites

×
×
  • Create New...